MathSciNet Relay Station
MathSciNet bibliographic data
MR1748176 37F50 (37D35 37F10 37F35)
Havard, Guillaume; Zinsmeister, Michel Thermodynamic formalism and variations of the Hausdorff dimension of quadratic Julia sets. Comm. Math. Phys. 210 (2000), no. 1, 225–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement